# SDR UHLA201506170667

- Difficulty date: June 17, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,776 hours, 16,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 17 WAS FOUND CORRODED BETWEEN STRINGERS 26 - 27R.  REMOVED, FABRICATED, AND INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02.  MAJOR REPAIR.
